EconPapers    
Economics at your fingertips  
 

Ergodic properties of weak asymptotic pseudo-trajectories for set valued dynamical systems

Mathieu Faure () and Gregory Roth
Additional contact information
Gregory Roth: UNINE - Institut de Mathématiques - UNINE - Université de Neuchâtel = University of Neuchatel

Post-Print from HAL

Abstract: no abstract

Keywords: Economie; quantitative (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

Published in Stochastics and Dynamics, 2013, 13 (1), pp.1250011. ⟨10.1142/S0219493712500116⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01500864

DOI: 10.1142/S0219493712500116

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01500864